UM

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite |  | TC[WOS]:18 TC[Scopus]:18 | Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
Some bounds for H-eigenpairs and Z-eigenpairs of a tensor Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018,Volume: 342,Page: 37-57
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seak-Weng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
H-eigenpair  Z-eigenpair  Spectral Radius  Nonnegative Irreducible Tensor  Weakly Symmetric Tensor  
On the Z-Eigenvalue Bounds for a Tensor Conference paper
Workshop on Computational Mathematics and Scientific Computing, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Nonnegative Tensors  Z-spectral Radius  Irreducibility  
Z-eigenpair bounds for an irreducible nonnegative tensor Journal article
Linear Algebra and Its Applications, 2015,Volume: 483,Page: 182-199
Authors:  Li W.;  Liu D.;  Vong S.-W.
Favorite |  | TC[WOS]:36 TC[Scopus]:34 | Submit date:2018/12/24
Irreducibility  Nonnegative Tensors  Spectral Radius  Z-eigenpair  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Rahim Alizadeh;  Mohammad B.Asadi;  Che-Man Cheng;  Wanli Hong;  Chi-Kwong Li
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/13
Numerical Radius  Product Of Operators  Spectral Radius  
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 4,Page: 1275-1292
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite |  | TC[WOS]:9 TC[Scopus]:11 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius